# SDR RAIA00408019

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 9,186 hours, 8,568 cycles
- Engine: Allsn AE3007A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX631633
- Condition: Inoperative
- Location: Lt Hyd System
- Part time: 9,096 hours, 5,109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT HYDRAULIC PUMP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACE LT ELECTRIC HYDRAULIC PUMP.
